The violation of Matthiessen's rule in gapless semiconductors containing impurities with mixed valency
Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 472-474
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_4_a10,
author = {I. M. Tsidil'kovskii and I. G. Kuleyev and G. L. Shtrapenin},
title = {The violation of {Matthiessen's} rule in gapless semiconductors containing impurities with mixed valency},
journal = {Doklady Akademii Nauk},
pages = {472--474},
year = {1996},
volume = {347},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a10/}
}
TY - JOUR AU - I. M. Tsidil'kovskii AU - I. G. Kuleyev AU - G. L. Shtrapenin TI - The violation of Matthiessen's rule in gapless semiconductors containing impurities with mixed valency JO - Doklady Akademii Nauk PY - 1996 SP - 472 EP - 474 VL - 347 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a10/ LA - ru ID - DAN_1996_347_4_a10 ER -
%0 Journal Article %A I. M. Tsidil'kovskii %A I. G. Kuleyev %A G. L. Shtrapenin %T The violation of Matthiessen's rule in gapless semiconductors containing impurities with mixed valency %J Doklady Akademii Nauk %D 1996 %P 472-474 %V 347 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a10/ %G ru %F DAN_1996_347_4_a10
I. M. Tsidil'kovskii; I. G. Kuleyev; G. L. Shtrapenin. The violation of Matthiessen's rule in gapless semiconductors containing impurities with mixed valency. Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 472-474. http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a10/